# SDR 01FDEA00174

- Difficulty date: February 27, 2001
- Submitted: March 10, 2001
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 17,012 hours, 3,839 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 12.75 CRACK FOUND ON NR 4 SEAT TRACK BETWEEN BS 781-800 AT MAIN CARGO COMPT.  *S/D*  REMOVED AND REPLACED BETWEEN STA 745-816+27 PER IAW SRM 53-70-00 VOL 1.
